Mathematical Research Letters

Volume 9 (2002)

Number 3

Balance point and Stability of Vector Bundles Over a Projective Manifold

Pages: 393 – 411

DOI: http://dx.doi.org/10.4310/MRL.2002.v9.n3.a12

Author

Xiaowei Wang (Brandeis University)

Abstract

In this paper, we show that stability of a vector bundle over a projective manifold is equivalent to the embedding of the base manifold induced by the global sections into the Grassmanian can be moved to a balanced place in the sense of Donaldson, thus verifying a conjecture of Donaldson.

Full Text (PDF format)